advertisement
Question
Posted by: jerry | 2008/09/10

Dizziness

Age 40 . Bit dizziness , checked blood , heart . doctor says no problem. Only tension related .taking medicines for GERD.
Tired generally. feel weak. taking exercise not very regular. getting angry fast.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi Jerry

Difficult to say - if the doc says it's tension related, then my opinion, over the internet, is a guess compared to a guy who's assesed you. You also haven't made clear when it happens, during exericse? After? What kind of exercise? So I'll be guessing here. Maybe you're not taking in enough energy during the day, or before your training session. You could well have headaches because your energy intake is insufficient, causing low blood sugar.

THat's about the only thing I can suggest. Sorry - your question is very hard to follow.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Star | 2008/09/17

I have recently been attacked by palpitations (minor).Now ifeel a little dizzy.

Reply to Star

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement